MAUDE Adverse Event Report: ABBOTT MEDICAL PORTICO; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL PORTICO; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number PRT-23
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 23mm portico valve was selected for implant using a small flexnav delivery system.It was noted during procedure that when deploying the 23mm portico valve at a depth of 5mm on the left coronary cusp and 6mm on the non coronary cusp.A 3 cusp and cusp overlap radiographic view was ascertained to assess true depth.The portico valve was deployed and looked sub-annular on full deployment.An unknown guidewire was pulled back to centralize the radiopaque tip of the delivery system.However, it was noted that while the radiopaque tip was being removed as the delivery system interacted with the portico valve and caused it to migrate above the annular plain.The decision was made to implant a second 23mm portico valve using a new small flexnav delivery system to complete the procedure without further complications.The second portico valve was implanted at an optimal depth and the delivery system was able to be removed without issue.The patient remained hemodynamically throughout the procedure and no valve gradient or leak was noted on final aortogram.There were no adverse patient effects reported.The patient was stable and recovering at the time of report.
 
Additional Manufacturer Narrative
An event of valve migration due to the interaction between delivery system and the portico valve was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed including the valve meeting stent radial force specifications, and the product met all specifications, including specification for radial force.Based on the information received, the cause of reported incident could not be conclusively determined.

Brand Name
PORTICO
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15663175
Report Number2135147-2022-01769
Device Sequence Number5978888
Product Code NPT
UDI-Device Identifier05415067010728
UDI-Public05415067010728
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2024
Device Model NumberPRT-23
Device Catalogue NumberPRT-23
Device Lot Number8075226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date02/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale